# SDR SIMA20160818005

- Difficulty date: August 18, 2016
- Submitted: August 24, 2016
- Operation: Air carrier
- Aircraft: N604AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145058
- Aircraft time: 43,651 hours, 36,509 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 12020334047
- Condition: Cracked
- Location: Frm 79
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EXTERNAL FUSELAGE SKIN HAS CRACKS AROUND THREE FASTENERS AT FRAME 79 BELOW VERTICAL STAB.  REPAIRED THE SKIN IAW ERS-EM-53MR-2219
